# SDR SIMA202002242004

- Difficulty date: February 22, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 37,794 hours, 33,121 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fairing
- Part number: 14545809405
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SCREW HOLES FOR FAIRINGS HAVE CORROSION-C/A-PERFORMED BLEND OUT OF CORROSION ON CARGO DOOR FAIRING SCREW HOLES IAW EMB 145 SRM 51-10-03. SCREW HOLES OUTSIDE OF THE REPAIR AREA FOUND TO BE WITHIN LIMITS IAW EMB 145 SRM 52-30-04 ACCOMPLISHED SHIM, DOUBLER AND WEB FILLER REPAIR TO LOWER FWD CORNER OF CARGO DOOR IAW EMB 145 SRM 51-20-01, 51-40-02 AND 52-30-04. SHIM: 2024-T3 .080, DOUBLER: 2024-T3 .063, FILLER 2024-T3 .050.
